Browse Title Index

Issue Title
Vol 37, No 21 (2023) The admissible portfolio selection problem with transaction costs and a neural network scheme Abstract
Alireza Nazemi
Vol 37, No 20 (2023) The algebraic classification of nilpotent Novikov algebras Abstract
Kobiljon Abdurasulov, Ivan Kaygorodov, Abror Khudoyberdiyev
Vol 37, No 28 (2023) The Algebraic Surfaces of the Minimal-Maximal Surfaces Abstract
Erhan Güler, Ömer Kişi
Sumit Singh, Brij K. Tyagi, Manoj Bhardwaj
Vol 35, No 4 (2021) The approximation by the pertinent Euler-Lagrange-Jensen generalized quintic functional maps in quasi-Banach spaces Abstract
Dung Van Nguyen, Nguyen Thi Thanh Ly
Vol 31, No 2 (2017) The Asymptotic Behavior for Markov Chains in a Finite i.i.d Random Environment Indexed by Cayley Trees Abstract   PDF
Huilin Huang
Vol 37, No 8 (2023) The asymptotic properties for the estimators in semiparametric regression model based on $m$-asymptotic negatively associated errors Abstract
Wanyue Shao, Yuxin Ye, Miaomiao Wang, Xuejun Wang
Vol 30, No 10 (2016) The Asymptotically Regularity and Sequences in Partial Cone b-Metric Spaces with Application Abstract   PDF
Jerolina Fernandez, Neeraj Malviya, Brian Fisher
Vol 37, No 23 (2023) The average behaviour of a hybrid arithmetic function associated to cusp form coefficients over certain sparse sequence Abstract
Vol 28, No 4 (2014) The best bounds for Toader mean in terms of the centroidal and arithmetic means Abstract   PDF
Yun Hua, Feng Qi
Vol 37, No 23 (2023) The Bishop's property {\boldmath $(\beta)$} for class A operators Abstract
Vol 35, No 4 (2021) The categorical relationships between neighborhood spaces, T-neighborhood spaces and stratified L-neighborhood spaces Abstract
Lingqiang Li, Qiu Jin, Chunxin Bo, Zhenyu Xiu
Vol 35, No 12 (2021) The Cesàro operator on weighted Bergman Fréchet and (LB)-spaces of analytic functions Abstract
Ersin Kizgut
Vol 36, No 15 (2022) The character space of vector-valued Lipschitz algebras Abstract
Sakineh Chameh, Ali Rejali
Vol 33, No 7 (2019) The Characterization and the Product of Quasi-Ehresmann transversals Abstract
Xiangjun Kong, Pei Wang
Vol 33, No 18 (2019) The characterization of graphs with eigenvalue $-1$ of multiplicity $n-4$ or $n-5$ Abstract
Yuhong Yang, Qiongxiang Huang
Vol 36, No 1 (2022) The characterizations of distances from Bloch functions to some m\"obius invariant spaces by high order derivatives Abstract
Yu Sun, Bin Liu, Jinlin Liu
Vol 32, No 7 (2018) The Classification of Closed Subspaces of Noncommutative L2 Space Associated with a Factor of Type I Abstract   PDF
Congcong Shen, Lining Jiang, Xiaomin Wei
Vol 34, No 14 (2020) The co-dynamics of Hepatitis E and HIV Abstract
E. O. Alzahrani, Muhammad Altaf Khan
Vol 36, No 6 (2022) The co-dynamics of Malaria and Tuberculosis with optimal control strategies Abstract
A K Alzahrani, Muhammad Altaf Khan
Vol 36, No 3 (2022) The common solution of twelve matrix equations over the quaternions Abstract
Qing-Wen Wang
Vol 36, No 18 (2022) The competition-independence game with prevention Abstract
Boštjan Brešar, Daša Štesl
Vol 31, No 1 (2017): The 23nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (23ICFIDCAA) The Complex Geometry of Blaschke Products of Degree 3 and Associated Ellipses Abstract   PDF
Masayo Fujimura
Vol 34, No 12 (2020) The composition of linear canonical wavelet transforms on generalized function spaces Abstract
Akhilesh Prasad, Z A Ansari
Vol 30, No 10 (2016) The Constants to Measure the Differences Between Birkhoff and Isosceles Orthogonalities Abstract   PDF
Hiroyasu Mizuguchi
Vol 36, No 8 (2022) The construction of Hom-Leibniz H-pseudoalgebras Abstract
Linlin Liu, Shuanhong Wang
Vol 35, No 4 (2021) The continuity and the simplest possible expression of inner inverses of linear operators in Banach space Abstract
Saijie Chen, Yayuan Zhao, Lanping Zhu, Qianglian Huang
Vol 34, No 4 (2020) The convex properties and norm bounds for operator matrices involving contractions Abstract
Yuan Li, Mengqian Cui, Shasha Hu
Vol 34, No 8 (2020) The cubic $\rho$-functional equation in matrix non-Archimedean random normed spaces Abstract
Zhihua Wang, Chaozhu Hu
Vol 31, No 20 (2017) The Diameter of Cyclic Kautz Digraphs Abstract   PDF
Katerina Böhmová, Cristina Dalfó, Clemens Huemer
Vol 31, No 19 (2017) The DMP Inverse for Rectangular Matrices Abstract   PDF
Lingsheng Meng
Vol 37, No 13 (2023) The doubly metric dimension of corona product graphs Abstract
Kairui Nie, Kexiang Xu
Vol 35, No 8 (2021) the Drazin inverse matrix modification formulae with Peirce corners Abstract
Vol 31, No 8 (2017) The Drazin Inverse of the Sum of Two Bounded Linear Operators and it’s Applications Abstract   PDF
Hua Wang, Junjie Huang, Alatancang Chen
Vol 31, No 16 (2017) The Drazin Inverse of the Sum of Two Matrices and its Applications Abstract   PDF
Lingling Xia, Bin Deng
Vol 37, No 17 (2023) The Dunkl-Williams constant related to Singer orthogonality and isosceles orthogonality in Banach spaces Abstract
Yuankang Fu, Huayou Xie, Yongjin Li
Vol 31, No 17 (2017): International Workshop on Mathematical Methods in Engineering, MME-2017 The Eigenvalue Problem with Interaction Conditions at One Interior Singular Point Abstract   PDF
Oktay Mukhtarov, Kadriye Aydemir
Vol 36, No 3 (2022) The error estimates of Kronrod extension for Gauss-Radau and Gauss-Lobatto quadrature with the four Chebyshev weights Abstract
Davorka Jandrlić, Aleksandar Pejčev, Miodrag Spalević
Vol 32, No 6 (2018) The Essential Approximate Pseudospectrum and Related Results Abstract   PDF
Aymen Ammar, Aref Jeribi, Kamel Mahfoudhi
Vol 37, No 28 (2023) The essentially left and right generalized Drazin invertible operators and generalized Saphar decomposition Abstract
Mirjana D. Dimitrijević, Snežana Č. Živković-Zlatanović
Djordjije Vujadinovic
Vol 29, No 9 (2015) The Existence and Stability for Symmetric Generalized Quasi-variational Inclusion Problems Abstract   PDF
Hung Nguyen Van
Vol 37, No 12 (2023) The existence of a solution for nonlinear fractional differential equations where nonlinear term depends on the fractional and first order derivative of an unknown function Abstract
Suzana Aleksic, Alberto Cabada, Sladjana Dimitrijevic, Tatjana V. Tomovic Mladenovic
Vol 33, No 5 (2019): Mathematical Analysis, Differential Equation and Applications - MADEA 8 The existence of a solution of the two-dimensional direct problem of propagation of the action potential along nerve fibers Abstract
Gulzat Salyevna Kurmanalieva, Abdugany Satybaev
Vol 31, No 9 (2017) The Existence of Siegel Disks for the Cremona Map Abstract   PDF
Yong-Guo Shi, Qian Zhang
Vol 30, No 6 (2016) The existence of solution for a k-dimensional system of fractional differential inclusions with anti-periodic boundary value problems Abstract   PDF
Vahid Hedayati, Shahram Rezapour
Vol 35, No 5 (2021) The existence of solutions and positive solutions of a first - order differential system with initial and multi-point boundary conditions Abstract
Nguyen Thanh Long, Le Minh Tri, Le Thi Phuong Ngoc
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 The Exponential Cubic B-spline Collocation Method for the Kuramoto-Sivashinsky(KS) Equation Abstract   PDF
Ozlem Ersoy, Idiris Dag
Vol 28, No 6 (2014) The expression for the group inverse of the anti-triangular block matrix Abstract   PDF
Fapeng Du, Yifeng Xue
Vol 37, No 26 (2023) The expressions of the generalized inverses of the block tensor via the C-Product Abstract
Hongwei Jin, Mengyu He, Yuzhen Wang
Vol 33, No 12 (2019) The Extended Odd Family of Probability Distributions with Practice to a Submodel Abstract
Hassan Bakouch, Christophe Chesneau, Muhammad Nauman Khan
Vol 32, No 12 (2018) The Extensions of Egoroff's Theorem and Lusin's Theorem In Operator valued Measure Theory Abstract
Minoo Khosheghbal, Ghorban Ali Bagheri Bardi
Vol 32, No 19 (2018) The extremal ranks and inertias of matrix expressions with respect to generalized reflexive and anti-reflexive matrices with applications Abstract
Xifu Liu
Vol 37, No 19 (2023) The extremal $t$-uniform unicyclic hypergraph on Estrada index Abstract
Yongde Feng, Zhongxun Zhu, Yuan Wang, Meng Zhang
Vol 35, No 12 (2021) The extreme problem for Orlicz and Lq torsional rigidity and their properties Abstract
Zhenzhen Wei, Jin Yang
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) The Families of L-Series Associated with Decomposition of the Generating Functions Abstract   PDF
Mustafa Alkan, Yilmaz Simsek
Vol 32, No 16 (2018): ICANAS 2017 The Fejér inequality and its generalizations Abstract
Zlatko Pavić
Vol 33, No 6 (2019) The first two cacti with larger multiplicative eccentricity resistance-distance Abstract
Zhongxun Zhu, Yunchao Hong
Vol 34, No 12 (2020) The fixed point property of the infinite $K$-sphere in the category $Top(({\mathbb Z}^2)^\ast)$ Abstract
Sang-Eon Han
Vol 31, No 19 (2017) The Fixed Point Property of the Smallest Open Neighborhood of the n-dimensional Khalimsky Topological Space Abstract   PDF
Sang-Eon Han
Vol 37, No 3 (2023) The forward order law for Moore-Penrose inverse of multiple matrix product Abstract
Wanna Zhou, Zhiping Xiong, Yingying Qin
Vol 32, No 2 (2018) The Forward Order Laws for {1, 2, 3}- and {1, 2, 4}-inverses of a Three Matrix Products Abstract   PDF
Zhongshan Liu, Zhiping Xiong
Vol 30, No 12 (2016) The Gamma Exponentiated Exponential-Weibull Distribution Abstract   PDF
Tibor K Pogány, Abdus Saboor
Vol 37, No 29 (2023) The GCD for finite Geometric Series Abstract
Robert E. Hartwig, Pedro Patricio
Vol 33, No 14 (2019) The $G$-connected property and $G$-topological groups Abstract
Yongxing Wu, Fucai Lin
Vol 34, No 9 (2020) The g-Drazin inverse involving power commutativity Abstract
Huanyin Chen
Vol 37, No 14 (2023) The g-Drazin invertibility in a Banach algebra Abstract
Huanyin Chen, Marjan Sheibani
Vol 33, No 1 (2019) The General Induction Functors for the Category of Entwined Hom-Modules Abstract   PDF
Shuangjian Guo, Xiaohui Zhang, Yuanyuan Ke
Vol 29, No 8 (2015) The general modulus Jacobi iteration method for linear complementarity problems Abstract   PDF
Ximing Fang, Caimin Wei
Vol 36, No 8 (2022) The Generalized Flanders' Theorem in Unit-regular Rings Abstract
Dayong Liu, Aixiang Fang
Vol 37, No 24 (2023) The Generalized Khasminskii-type Conditions in Establishing Existence, Uniqueness and Moment Estimates of Solution to Neutral Stochastic Functional Differential Equations Abstract
Teodora Trifunović, Miljana Jovanović, Marija Milošević
Abdellatif Chahbi
Vol 31, No 13 (2017) The Generalized Orthogonal Solutions of the Matrix Inverse Problem AX = B and Optimal Approximation Abstract   PDF
Wei Liu, Anping Liao, Baiyu Wang
Vol 33, No 17 (2019) The Geometry of Contact Pseudo-Slant Submanifolds of a Sasakian Manifold Abstract
Ümit Yıldırım
Vol 35, No 11 (2021) The Global behavior of a certain difference polynomial equation Abstract
Jasmin Bektešević, Vahidin Hadžiabdić, Midhat Mehuljić
Vol 31, No 18 (2017) The Global Dynamics of Stochastic Holling Type II Predator-Prey Models with Non Constant Mortality Rate Abstract   PDF
Xinhong Zhang
Vol 37, No 25 (2023): The 21st Geometric Seminar The gravitational energy-momentum pseudo-tensor in higher-order theories of gravity Abstract
Salvatore Capozziello, Maurizio Capriolo
Vol 37, No 15 (2023) The group inverse and Moore-Penrose inverse of the product of two elements and generalized inverse in a ring with involution Abstract
Anqi Li, Junchao Wei
Vol 37, No 10 (2023) the group inverse of certain block complex matrices Abstract
Huanyin Chen
Vol 29, No 4 (2015) The harmonic index for unicyclic graphs with given girth Abstract   PDF
Lingping Zhong, Qing Cui
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 The Homogeneous Weight for Rk, Related Gray Map and New Binary Quasi-Cyclic Codes Abstract   PDF
Bahattin Yildiz, Ismail Gokhan Kelebek
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) The Incomplete Srivastava’s Triple Hypergeometric Functions $\gamma_{B}^{H}$ and $\Gamma_{B}^{H}$ Abstract   PDF
Junesang Choi, Rakesh Kumar Parmar, Purnima Chopra
Vol 36, No 11 (2022) The infinite-time ruin probability for a bidimensional risk model with dependent geometric L\'{e}vy price processes Abstract
Bingjie Wang, Jigao Yan, Dongya Cheng
Vol 37, No 7 (2023) The intersection problem for kite-GDDs Abstract
Guizhi Zhang, Yonghong An
Vol 30, No 9 (2016) The Irreducibility of C*–algebras Acting on Hilbert C*–modules Abstract   PDF
Runliang Jiang
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) The Iterative Approximations with Hybrid Techniques for the Fixed Point and Equilibrium Problems Abstract   PDF
Afrah Ahmad Abdou, Badriah A.S. Alamri, Yeol Je Cho, Li-Jun Zhu
Vol 37, No 8 (2023) The Josefson--Nissenzweig property for locally convex spaces Abstract
Taras Banakh, Saak S. Gabriyelyan
Vol 35, No 14 (2021) The Kontorovich-Lebedev-Clifford transform Abstract
Akhilesh Prasad, U. K. Mandal
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress The Kurepa-Vandermonde matrices arising from Kurepa's left factorial hypothesis Abstract   PDF
Romeo Nedeljko Mestrovic
Predrag Milorad Rajkovic, Sladjana D Marinkovic, Miomir S Stankovic
Vol 30, No 9 (2016) The Largest n − 1 Hosoya Indices of Unicyclic Graphs Abstract   PDF
Guihai Yu, Lihua Feng, Aleksandar Ilic
Vol 28, No 6 (2014) The least squares $\eta$-Hermitian problems of quaternion matrix equation $A^HXA+B^HYB=C$ Abstract   PDF
Shi-Fang Yuan, Qing-Wen Wang, Zhi-Ping Xiong
Vol 33, No 8 (2019) The left conformable fractional Hermite-Hadamard type inequalities for convex functions Abstract
sercan TURHAN
Vol 33, No 14 (2019) The left, the right and the sequential topology on Boolean algebras Abstract
Miloš Kurilić, Aleksandar Pavlovic
Vol 30, No 5 (2016) The Linear Arboricity of Planar Graphs without 5-Cycles with two Chords Abstract   PDF
Xianglian Chen, Jian-Liang Wu
Vol 32, No 1 (2018) The Lower and Upper Solution Method for Three-Point Boundary Value Problems with Integral Boundary Conditions on a Half-Line Abstract   PDF
Ummahan Akcan, Erbil Çetin
Vol 37, No 8 (2023) The $(l,r)$-Stirling numbers: a combinatorial approach Abstract
Hacène Belbachir, Yahia Djemmada
Vol 31, No 8 (2017) The Matrix of Super Patalan Numbers and its Factorizations Abstract   PDF
Emrah Kilic, Helmut Prodinger
Vol 37, No 18 (2023) The maximal spectral radius of the uniform unicyclic hypergraph with perfect matchings Abstract
Wen-Huan Wang
Vol 37, No 16 (2023) The maximum and minimum value of homogeneous polynomial under different norms via tensors Abstract
Chunli Deng, Haifeng Li, Changjiang Bu
4001 - 4100 of 4428 Items << < 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 > >>